# SDR ABXA040215

- Difficulty date: June 4, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 57,393 hours, 60,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991073415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED IN TWO AREAS FS 237 TO FS 254, RIGHT BUTTLINE 45 TO RIGHT BUTTLINE 54.  REPAIRED CUSP WEB IAW DC-9 SRM 53-01.
